# SDR DALA2024012000893

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,608 hours, 41,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: AD RELATED (AA 5311-01216) R2 DOOR STOP #6 AT FR66 2 EA HOLE EXCEEDING LIMIT. HOLE #1 & 3. C/A: FR 66 DOOR STOP FITTING NO. 6, 4EA FASTENER HOLES COLD WORKED AND OVERSIZED TO 0.281" IAW A320 SRM 53-41-12-300-008, 53-41-12- 300-009, NTM 51-10-01, 51-10-08. FINAL REPAIR ACCOMPLISHED ON N/ R 148456-0117, 14845-0118 PER ER/A 615149-14AD REV ORG. JOB COMPLETE. (LP: 0160669)
